My mother has recently been under care at the state mental hospital. The doctors have been giving her Seroquel, Lexapro, and Ativan. My question is: Are there generic substitutes for the Seroquel & Lexapro? Approximately what do these drugs cost? Any help would be appreciated.
Unfortunately Lexapro does not yet have a generic available. Here is the manufacturer information for that medication.
Forest Pharmaceuticals Inc
13600 Shoreline Dr
St. Louis, MO 63045
Also Seroquel does not have a generic yet available.
AstraZeneca Pharmaceuticals LP
P.O. Box 15437
1800 Concord Pike
Wilmington, DE 19850
To find out the prices of any medication you can always go to www.drugstore.com and click on the pharmacy tab. Along the right hand side is a medication price checker. You don't have to have an account set up to see the prices that we charge.
Best of luck to you.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.